# SDR FDEA202201230285

- Difficulty date: January 23, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300*
- Aircraft serial: 766
- Aircraft time: 36,114 hours, 19,936 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Crossbeam
- Part number: A53812936200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR STRUCTURE CROSSBEAM UPR SURFACE WAS FOUND CORROSION AT FR46,FROM -  Y330MM TO -Y370MM   REPLACED THE CORROSION CROSSBEAM WITH FABRICATED NEW PART I.A.W AIRBUS DRAWNING   NUMBER : A53812936 SHEET.A & A300-600F SRM 51-72-10-001, PAGE2 & 53-15-15-001-2, PAGE.59-61,   FIG9(SHEET4)
